| Catalog Number |
07.02010.001 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that two vital mis set screws migrated out of their bone screws post-operatively.This was discovered via x-ray during a follow-up appointment approximately six weeks after the initial surgery.The patient has not been scheduled for a revision and the surgeon will monitor the patient.This is report one of four for this event.
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.D10: vital mis torque limiting handle, pn 07.02053.001, ln unknown; qty 2.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Additional Manufacturer Narrative
H6: additional method code: 4109.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned; however x-ray images were provided which show that two closure tops have migrated out of their screws.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.The torque handles were returned to gauthier for evaluation and found to be conforming.Dhr review: the lot number was not reported and the device was not returned, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.Reference reports (b)(4) through (b)(4).
Event or Problem Description